- Volume 3, Number 3 (1997), 329-349.
Berry-Esseen bounds for statistics of weakly dependent samples
We prove Berry--Esseen bounds for a general class of asymptotically normal statistics which are functions of weakly dependent random variables under easily verifiable conditions. In particular, we show, for some , the validity of the bound for -statistics, studentized means, functions of sample means, functionals of empirical distribution functions and linear combinations of order statistics.
Bernoulli, Volume 3, Number 3 (1997), 329-349.
First available in Project Euclid: 23 April 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
absolute regularity asymptotically normal statistics Berry-Esseen bounds functionals of empirical distribution functions functions of sample means linear combinations of order statistics mixing studentized means U-statistics weakly dependent random variables
Bentkus, V.; Götze, F.; Tikhomoirov, A. Berry-Esseen bounds for statistics of weakly dependent samples. Bernoulli 3 (1997), no. 3, 329--349. https://projecteuclid.org/euclid.bj/1177334459